# SDR YHAA2019F00135

- Difficulty date: March 2, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N145TT
- Make and model: Cessna 402B
- Aircraft serial: 402B1333
- Aircraft time: 9,492 hours
- Engine: Cont TSIO520EB
- Engine time: 1,109 hours
- Propeller: Mcauly 3AF32C*
- System (JASC): 2840 · Fuel Indicating System
- Part: Signal Cond Unit
- Part number: 360926001
- Part serial: 990A
- Condition: Defective
- Location: Fuel System
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

APPEARS THAT RT FUEL QTY INDICATING SYSTEM MALFUNCTIONED AND WAS INDICATING 12 GALLONS OF FUEL IN TANK AND IT WAS ACTUALLY EMPTY.THE SIGNAL CONDITIONER WAS SWAPPED WITH THE LT SIDE AND FAULT FOLLOWED. PRESENTLY SIGNAL CONDITIONER IS ON ORDER.
